# SDR HEEA084903

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 3895000907104
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 7640003203041
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLECTIVE TO PITCH BELLCRANK BEARINGS WORN. REPLACED 2 BEARINGS  DUE TO WORN.  REPAIRED.
